it to 500 mg now he fall out after a hour he also tske 20 mg celexa 4mg abilifly and 1mg activan day and night but when he take the dapokate he falls out
My son is 16years old he was taking 250 dapokate it made himtremble and tickle in his leg they up?
Added 14 Oct 2011:
they have lowed his dose of dapokate and stop taking activan he is doing better they found he need more salt in his body he is taking a salt pill. can low sodium be confuse with aniesity attack.
That's a lot of meds! His doctor is probably going to need to adjust his medication levels because the depakote, ativan, and abilify can all cause sleepiness/drowsiness. Kicking the depakote up to 500mg seems to have been the tipping point; his body just can't stay awake. Talk with his doctor and tell him/her what's going on. I'm sure he/she will be glad to help. Good luck.
- Divalproex Sodium Information for Consumers
- Divalproex Sodium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Divalproex Sodium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2013 • 1 answer
Divalproex Sodium - I am taking 1000 MG of Divalproex. My hands and legs shake,my memory is very bad
Posted 27 Oct 2013 • 1 answer
Posted 6 Nov 2016 • 0 answers
Posted 15 Mar 2017 • 0 answers
Divalproex Sodium - I’ve just found out my 8 year old son is on divalproex delayed relase 125mg a...
Posted 23 Dec 2017 • 2 answers